MathSciNet Relay Station
MathSciNet bibliographic data
MR2839333 (2012d:93136) 93E11 (93B36 93C55)
Dong, Hongli; Wang, Zidong; Ho, Daniel W. C.; Gao, Huijun Robust $\scr H\sb \infty$ filtering for Markovian jump systems with randomly occurring nonlinearities and sensor saturation: the finite-horizon case. IEEE Trans. Signal Process. 59 (2011), no. 7, 3048–3057.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement